ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2014 , Volume 34 , Issue 11

Select all articles

Export/Reference:

Polynomial stabilization of some dissipative hyperbolic systems
Kais Ammari, Eduard Feireisl and Serge Nicaise
2014, 34(11): 4371-4388 doi: 10.3934/dcds.2014.34.4371 +[Abstract](1069) +[PDF](397.0KB)
Commensurable continued fractions
Pierre Arnoux and Thomas A. Schmidt
2014, 34(11): 4389-4418 doi: 10.3934/dcds.2014.34.4389 +[Abstract](933) +[PDF](4918.7KB)
Asymptotic flocking dynamics of Cucker-Smale particles immersed in compressible fluids
Hyeong-Ohk Bae, Young-Pil Choi, Seung-Yeal Ha and Moon-Jin Kang
2014, 34(11): 4419-4458 doi: 10.3934/dcds.2014.34.4419 +[Abstract](1081) +[PDF](598.7KB)
Topological and ergodic properties of symmetric sub-shifts
Rafael Alcaraz Barrera
2014, 34(11): 4459-4486 doi: 10.3934/dcds.2014.34.4459 +[Abstract](869) +[PDF](534.1KB)
Renormalizations of circle hoemomorphisms with a single break point
Abdumajid Begmatov, Akhtam Dzhalilov and Dieter Mayer
2014, 34(11): 4487-4513 doi: 10.3934/dcds.2014.34.4487 +[Abstract](849) +[PDF](492.3KB)
Well-posedness and asymptotic behavior of solutions for the Blackstock-Crighton-Westervelt equation
Rainer Brunnhuber and Barbara Kaltenbacher
2014, 34(11): 4515-4535 doi: 10.3934/dcds.2014.34.4515 +[Abstract](820) +[PDF](432.6KB)
Localization, smoothness, and convergence to equilibrium for a thin film equation
Eric A. Carlen and Süleyman Ulusoy
2014, 34(11): 4537-4553 doi: 10.3934/dcds.2014.34.4537 +[Abstract](829) +[PDF](439.8KB)
Robust attractors without dominated splitting on manifolds with boundary
Dante Carrasco-Olivera and Bernardo San Martín
2014, 34(11): 4555-4563 doi: 10.3934/dcds.2014.34.4555 +[Abstract](768) +[PDF](371.7KB)
On ill-posedness for the generalized BBM equation
Xavier Carvajal and Mahendra Panthee
2014, 34(11): 4565-4576 doi: 10.3934/dcds.2014.34.4565 +[Abstract](878) +[PDF](366.6KB)
Delay-dependent stability criteria for neutral delay differential and difference equations
Jan Čermák and Jana Hrabalová
2014, 34(11): 4577-4588 doi: 10.3934/dcds.2014.34.4577 +[Abstract](1020) +[PDF](417.6KB)
Integrability of Hamiltonian systems with homogeneous potentials of degrees $\pm 2$. An application of higher order variational equations
Guillaume Duval and Andrzej J. Maciejewski
2014, 34(11): 4589-4615 doi: 10.3934/dcds.2014.34.4589 +[Abstract](929) +[PDF](531.7KB)
Blow-up set for a superlinear heat equation and pointedness of the initial data
Yohei Fujishima
2014, 34(11): 4617-4645 doi: 10.3934/dcds.2014.34.4617 +[Abstract](1000) +[PDF](573.3KB)
Decay estimates of global solution to 2D incompressible Navier-Stokes equations with variable viscosity
J. Huang and Marius Paicu
2014, 34(11): 4647-4669 doi: 10.3934/dcds.2014.34.4647 +[Abstract](1102) +[PDF](488.7KB)
Supercritical problems in domains with thin toroidal holes
Seunghyeok Kim and Angela Pistoia
2014, 34(11): 4671-4688 doi: 10.3934/dcds.2014.34.4671 +[Abstract](839) +[PDF](485.3KB)
Extreme value theory for random walks on homogeneous spaces
Maxim Sølund Kirsebom
2014, 34(11): 4689-4717 doi: 10.3934/dcds.2014.34.4689 +[Abstract](878) +[PDF](483.2KB)
On some Liouville type theorems for the compressible Navier-Stokes equations
Dong Li and Xinwei Yu
2014, 34(11): 4719-4733 doi: 10.3934/dcds.2014.34.4719 +[Abstract](818) +[PDF](472.8KB)
Stability of traveling wave solutions to Cauchy problem of diagnolizable quasilinear hyperbolic systems
Cunming Liu and Jianli Liu
2014, 34(11): 4735-4749 doi: 10.3934/dcds.2014.34.4735 +[Abstract](900) +[PDF](429.1KB)
Non-normal numbers in dynamical systems fulfilling the specification property
Manfred G. Madritsch and Izabela Petrykiewicz
2014, 34(11): 4751-4764 doi: 10.3934/dcds.2014.34.4751 +[Abstract](778) +[PDF](387.2KB)
The structure of limit sets for $\mathbb{Z}^d$ actions
Jonathan Meddaugh and Brian E. Raines
2014, 34(11): 4765-4780 doi: 10.3934/dcds.2014.34.4765 +[Abstract](910) +[PDF](502.0KB)
Self-intersections of trajectories of the Lorentz process
Françoise Pène
2014, 34(11): 4781-4806 doi: 10.3934/dcds.2014.34.4781 +[Abstract](763) +[PDF](495.2KB)
Quadratic perturbations of a quadratic reversible Lotka-Volterra system with two centers
Linping Peng, Zhaosheng Feng and Changjian Liu
2014, 34(11): 4807-4826 doi: 10.3934/dcds.2014.34.4807 +[Abstract](867) +[PDF](443.1KB)
Linearised higher variational equations
Sergi Simon
2014, 34(11): 4827-4854 doi: 10.3934/dcds.2014.34.4827 +[Abstract](798) +[PDF](734.2KB)
Substitutions, tiling dynamical systems and minimal self-joinings
Younghwan Son
2014, 34(11): 4855-4874 doi: 10.3934/dcds.2014.34.4855 +[Abstract](921) +[PDF](478.1KB)
A new proof of Franks' lemma for geodesic flows
Daniel Visscher
2014, 34(11): 4875-4895 doi: 10.3934/dcds.2014.34.4875 +[Abstract](797) +[PDF](2930.5KB)
The existence of strong solutions to the $3D$ Zakharov-Kuznestov equation in a bounded domain
Chuntian Wang
2014, 34(11): 4897-4910 doi: 10.3934/dcds.2014.34.4897 +[Abstract](1060) +[PDF](391.5KB)
On effects of sampling radius for the nonlocal Patlak-Keller-Segel chemotaxis model
Tian Xiang
2014, 34(11): 4911-4946 doi: 10.3934/dcds.2014.34.4911 +[Abstract](1193) +[PDF](676.9KB)
Liouville type theorem for nonlinear elliptic equation with general nonlinearity
Xiaohui Yu
2014, 34(11): 4947-4966 doi: 10.3934/dcds.2014.34.4947 +[Abstract](1080) +[PDF](480.3KB)
The Cauchy problem for a generalized $b$-equation with higher-order nonlinearities in critical Besov spaces and weighted $L^p$ spaces
Shouming Zhou
2014, 34(11): 4967-4986 doi: 10.3934/dcds.2014.34.4967 +[Abstract](1028) +[PDF](533.3KB)
Erratum to: "On a functional satisfying a weak Palais-Smale condition"
A. Azzollini
2014, 34(11): 4987-4987 doi: 10.3934/dcds.2014.34.4987 +[Abstract](779) +[PDF](189.2KB)
Corrigendum: Dynamics of a reaction-diffusion-advection model for two competing species
Xinfu Chen, King-Yeung Lam and Yuan Lou
2014, 34(11): 4989-4995 doi: 10.3934/dcds.2014.34.4989 +[Abstract](1100) +[PDF](377.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]